MathSciNet Relay Station
MathSciNet bibliographic data
MR1489943 53C21 (53C40)
Carron, G. Inégalités de Hardy sur les variétés riemanniennes non-compactes. (French) [Hardy inequalities on noncompact Riemannian manifolds] J. Math. Pures Appl. (9) 76 (1997), no. 10, 883–891.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement